Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Loestrin birth control for about 2 months now. I've never had sex without a condom and my bf and i are super careful. Last month I had my period for about a day, on the second day of the placebo pill. Yesterday I started getting brown grainy discharge, really only when I use the bathroom and wipe and it's carried on to today. I have a little bit of pelvic pain, like mild cramps. I'm not supposed to get my period until next week. Any idea what this is from? I'm worried. 

Loading...

Because you have started a new form of birth control, your period may take a while to settle again. It sounds like because you only had a one day period last month, this month you have old blood, hence the brown discharge. Although, this can be a sign of pregnancy too, so take a test to be sure :)
Reply

Loading...

I just took a test and it was negative.
Reply

Loading...

If you miss your period this month, take another test in 2 weeks, i had this same problem, and am now 7 weeks pregnant :) But as i said, it may just be old blood from last month
Reply

Loading...